MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301614
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported both connectors were present in the package but one was detached from the tubing.This was noticed when setting up for the case.

Brand Name
N-C CONN TUBE 6MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9586727
Report Number9612030-2020-02390
Device Sequence Number3674366
Product Code GAZ
UDI-Device Identifier20884527019653
UDI-Public20884527019653
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301614
Device Catalogue Number8888301614
Device Lot Number1927701964
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1